# SDR SIMA201125601

- Difficulty date: September 12, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 20,317 hours, 14,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3741 UPON LANDING THE FLIGHT ATTENDANT REPORTED A STRONG ODOR OF FUEL IN THE  AFT PART OF THE AIRCRAFT.  PASSENGERS ALSO COMPLAINED OF THE ODOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED A LEAK OF THE APU FUEL LINES IAW AMM 49-30-00.  NO LEAK FOUND.  PERFORMED LEAK CHECK INSPECTION OF THE ENGINE FUEL LINES IAW AMM 28-21-15.  NO LEAKS NOTED.  RAN PACKS IAW AMM 21-50-00.  NO FUEL ODOR NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
